MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20188
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3 - date of event: event date not provided and estimated to the first day of the month based on the aware date.D6a - implant date: implant date not provided and estimated to the first day of the month based on the aware date.
 
Event or Problem Description
It was reported via medwatch mw5148098 that stent dislodgement occurred.The target lesion was located in the left renal artery.A 5.0mmx15mmx150cm express sd stent was advanced for treatment.During the procedure, the stent dislodged from the balloon catheter.The guide sheath was used to capture and then deploy the stent into the right iliac artery.No patient complications were reported.

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18357708
Report Number2124215-2023-71985
Device Sequence Number6426486
Product Code NIN
UDI-Device Identifier08714729390398
UDI-Public08714729390398
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2026
Device Model Number20188
Device Catalogue Number20188
Device Lot Number0031582511
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2023
Initial Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown